Translator Disclaimer
2011 Classification of Positive Solutions of Nonlinear Systems of‎ ‎Volterra Integral Equations
Youssef N‎. ‎Raffoul‎
Ann. Funct. Anal. 2(2): 34-41 (2011). DOI: 10.15352/afa/1399900192

Abstract

‎We give asymptotic classification of the positive solutions of a class of‎ ‎two-dimensional nonlinear Volterra integro-differential equations‎. ‎Also‎, ‎we furnish necessary and sufficient conditions for the existence of such‎ ‎positive solutions‎.

Citation

Download Citation

Youssef N‎. ‎Raffoul‎. "Classification of Positive Solutions of Nonlinear Systems of‎ ‎Volterra Integral Equations." Ann. Funct. Anal. 2 (2) 34 - 41, 2011. https://doi.org/10.15352/afa/1399900192

Information

Published: 2011
First available in Project Euclid: 12 May 2014

zbMATH: 1255.45005
MathSciNet: MR2855284
Digital Object Identifier: 10.15352/afa/1399900192

Subjects:
Primary: 34K20
Secondary: 45D05, 45J05

Rights: Copyright © 2011 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 2 • 2011
Back to Top